# SDR COMA9860088

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 21804100
- Condition: Defective
- Location: Lt Pylon
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LEFT 14TH STAGE BLEED DUCT WARNING MESSAGE ILLUMINATED DURING CRUISE FLIGHT AND WOULD NOT EXTINQUISH WITH REDUCED POWER.  LEFT ENGINE WAS SHUTDOWN AND AIRCRAFT DIVERTED TO CMH.  REPLACED THE LEFT ENGINE 14TH STAGE FIRE DETECTION LOOP.
